# SDR ANCF2015030806

- Difficulty date: March 9, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 1,424,215 hours, 13,408 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ELAC 1 FAULT WAS PRESENTED, RESET WAS UNSUCCESSFUL.  IAW AMM 27-93-00-710-001-A, OPERATIONAL TEST OF ELAC 1 WAS PERFORMED WITH SATISFACTORY RESULTS.
